# SDR C2XA03CL188

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Coffeemaker
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3320 THE CREW REPORTED SMOKE AND BURNING RUBBER SMELL EMITTING FROM COFFEE POTS.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL 25-60-02/3.
